Ekedahl, Torsten
Canonical models of surfaces of general type in positive characteristic
Publications Mathématiques de l'IHÉS, Tome 67 (1988) , p. 97-144
Zbl 0674.14028 | MR 89k:14069 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1988__67__97_0

Bibliographie

[Ar] M. Artin, On isolated singularities of surfaces, Am. J. of Math., 88 (1966), 129-136. MR 33 #7340 | Zbl 0142.18602

[Ar-Mi] M. Artin, J. S. Milne, Duality in the flat cohomology of curves, Invent. Math., 35 (1976), 111-129. MR 54 #7471 | Zbl 0342.14007

[B-P-V] W. Barth, C. Peters, A. Van De Ven, Compact complex surfaces, Berlin, Springer Verlag, 1984. MR 86c:32026 | Zbl 0718.14023

[Bo] E. Bombieri, Canonical models of surfaces of general type, Publ. Math. IHES, 42 (1973), 171-220. Numdam | MR 47 #6710 | Zbl 0259.14005

[Bo-Mu1] E. Bombieri, D. Mumford, Enriques'classification of surfaces in char. p, II, in Complex analysis ‰ algebraic geometry, Cambridge, Cambridge Univ. Press, 1977, pp. 23-42. MR 58 #10922a | Zbl 0348.14021

[Bo-Mu2] E. Bombieri, D. Mumford, Enriques'classification of surfaces in char. p, III, Invent. Math., 35 (1976), 197-232. MR 58 #10922b | Zbl 0336.14010

[Bou] N. Bourbaki, Groupes et algèbres de Lie, Chap. V, Paris, Hermann, 1968.

[Ek] T. Ekedahl, Foliations and inseparable morphisms, Proceedings of Symposia in Pure Math., 46, Part 2 (1987), 139-150. MR 89d:14049 | Zbl 0659.14018

[Fu] T. Fujita, Vanishing theorems for semipositive line bundles, Springer Lecture Notes in Math., 1016 (1983), 519-528. MR 85g:14023 | Zbl 0522.14010

[Gi] J. Giraud, Forme normale d'une fonction sur une surface de caractéristique positive, Bull. Soc. Math. Fr., 111 (1983), 109-124. Numdam | MR 86h:14007 | Zbl 0528.14004

[Ha] R. Hartshorne, Algebraic geometry, Berlin, Springer-Verlag, 1977. MR 57 #3116 | Zbl 0367.14001

[Ill] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline, Ann. scient. Éc. Norm. Sup., 12 (1979), 501-661. Numdam | MR 82d:14013 | Zbl 0436.14007

[Jo] J.-P. Jouanolou, Théorèmes de Bertini et applications. Progress in mathematics, vol. 42, Boston, Birkhäuser, 1983. MR 86b:13007 | Zbl 0519.14002

[Ka] N. Katz, Nilpotent connections and the monodromy theorem : Applications of a result of Turrittin, Publ. Math. IHES, 42 (1970), 175-232. Numdam | MR 45 #271 | Zbl 0221.14007

[Mi] Y. Miyaoka, Deformations of a morphism along a foliation, Proceedings of Symposia in Pure Math., 46, Part 1 (1987), 245-268. MR 89e:14011 | Zbl 0659.14008

[Mu1] D. Mumford, Enriques' classification of surfaces in char. p, I, in Global analysis, Princeton, Princeton University Press, 1969, pp. 325-341. MR 40 #7266 | Zbl 0188.53201

[Mu2] D. Mumford, Abelian varieties, Oxford, Oxford University Press, 1974.

[Ra] M. Raynaud, Contre-exemple au “vanishing theorem” en caractéristique p > 0, in C.P. Ramanujam - A tribute, Berlin, Springer-Verlag, 1978, pp. 273-278. MR 81b:14011 | Zbl 0441.14006

[Ram] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, Journal of the Indian Math. Soc., 36 (1972), 41-51. MR 48 #8502 | Zbl 0276.32018

[Se] J.-P. Serre, Course at the Collège de France, 1983-1984.

[SGA6] P. Berthelot, A. Grothendieck, L. Illusie, SGA 6, Springer Lecture Notes in Math., Berlin, Springer-Verlag, 1977.

[Sz] L. Szpiro et al., Séminaire sur les pinceaux de courbes de genre aux moins deux, Astérisque, 86 (1981), 1-145. Zbl 0463.00009

[Ta1] H. Tango, On (n - 1)-dimensional projective spaces contained in the Grassmann variety Gr(n, 1), J. Math. Kyoto Univ., 14 (1974), 415-460. MR 51 #8132 | Zbl 0332.14020

[Ta2] H. Tango, On morphisms from projective space Pn, J. Math. Kyoto Univ., 16 (1976), 201-207. MR 53 #5614 | Zbl 0326.14015